# SDR 95ZZZZ57

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131GP
- Make and model: Beech C-99
- Aircraft serial: U225
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 5325 - PBI-MIA - GEAR WARNING HORN SOUNDS TOO HIGH.  ADJUSTED POWER LEVER SWITCH.  AIRCRAFT TEST FLOWN TO MARK PEDESTAL FOR SWITCH ADJUSTMENT.  PERFORMED GEAR RETRACTION TEST WITH SATISFACTORY RESULTS.  AIRCRAFT RETURNED TO SERVICE.  (Z)
